Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 730174, 7 pages
http://dx.doi.org/10.1155/2014/730174
Research Article

The Gerber-Shiu Expected Penalty Function for the Risk Model with Dependence and a Constant Dividend Barrier

1Department of Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China
2Department of Mathematics, Central South University, Changsha, Hunan 410075, China

Received 12 June 2014; Revised 11 July 2014; Accepted 11 July 2014; Published 23 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Donghai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donghai Liu, Zaiming Liu, and Dan Peng, “The Gerber-Shiu Expected Penalty Function for the Risk Model with Dependence and a Constant Dividend Barrier,” Abstract and Applied Analysis, vol. 2014, Article ID 730174, 7 pages, 2014. https://doi.org/10.1155/2014/730174.